# SDR CA050224007

- Difficulty date: February 24, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,913 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2740 · Stabilizer Control System
- Part: Hinge Bracket
- Part number: C6TPM10215
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 30,444 hours, 70,072 cycles
- Component: Horizontal Stab, Dhav
- Component part number: C6TPM10215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND UNDER BLOCK.  WHILE INSPECTING CENTER HINGE BRACKET IAW SB 6/512.  CORROSION VISIBLE ON SURFACE SURROUNDING BLOCK.  BLOCKS REMOVED FOR FURTHER INSPECTION AND EXFOLIATION/CORROSION FOUND UNDER BOTH SIDES.
